# SDR QMLA2017101417111

- Difficulty date: October 14, 2017
- Submitted: October 18, 2017
- Operation: Air carrier
- Aircraft: N425AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7264
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Mount
- Condition: Cracked
- Location: T/R Drive Shaft
- Component: Tailboom, Airbus
- Component part number: 350230060058
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK FOUND ON THE NR 1 TAIL ROTOR DRIVE SHAFT BEARING MOUNT BRACKET, FOUND DURING A SHCEDULED MAINTENANCE BEARING CHANGE.
